# SDR DALA1019190186

- Difficulty date: August 10, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 65,856 hours, 9,604 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT PITCH LOAD FITTING ATTACHED AREA - (2EA) CRACKS FOUND AT THE INBD ROW MOST FWD BOLT HOLE CRACKED AT LOWER SKIN.  FREEZE PLUG REPAIRED IAW ER/A 482265-14AD REV A(DL76L102125).
